# SDR V0XD20140911177

- Difficulty date: September 10, 2014
- Submitted: September 11, 2014
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N668CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10162
- Aircraft time: 25,252 hours, 17,955 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: CC6703329213
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT COMPARTMENT FLOOR QUARTER TURN ANGLE AT FS 280, LBL12 & RBL12 IS CORRODED.  R & R QUARTER TURN ANGLE IAW SRM 51-42-06.  WORK ORDER 80245 WC 1052.
